# SDR AALA20161212005

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 66,486 hours, 8,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED TEST.  AMBER LIGHT ON EPAS BATTERY PACK DOES NOT COME ON.  REMOVED AND REPLACED DOOR OPEN SWITCH IAW AMM 52-11-28.  OPERATIONAL CHECK GOOD.
